Выберите категорию обращения:
Общие вопросы
Отчеты
Рейтинги
Мониторинговый отчёт
Диссертационные советы
Конкурсы
Ввод данных
Структура организаций
Аспирантура
Научное оборудование
Импорт педагогической нагрузки
Журналы и импакт-факторы
Тема обращения:
Описание проблемы:
Введите почтовый адрес:
ИСТИНА
Войти в систему
Регистрация
ИСТИНА ИНХС РАН
Главная
Поиск
Статистика
О проекте
Помощь
Topology and its Applications
журнал
Индексирование: Scopus (1 января 1970 г.-), JCR (1 января 1970 г.-), Zentralblatt MATH (zbMATH) (1 января 1970 г.-)
Период активности журнала: не указан
Другие названия журнала:
Topology Appl
,
Topology and Applications
Издательство:
Elsevier BV
Местоположение издательства:
Netherlands
ISSN:
0166-8641 (Print)
Редколлегия
Илиадис Ставрос Димитрис
,
с 15 ноября 2021
ИлиадиcСтаврос Димитриос
,
с 15 сентября 2021
Илиадис Ставрос Димитрис
,
с 1 сентября 2021
Пасынков Борис Алексеевич
,
с 20 июня 2013
Архангельский Александр Владимирович
,
с 1 января 1971
Статьи, опубликованные в журнале
Страницы: << предыдущая
1
2
3
4
5
6
7
8
следующая >>
2023
Classes of Baire spaces defined by topological games
Reznichenko Evgenii
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, с. 108377
DOI
2023
Derived series of the multidimensional Jennings group
Bogatyy S.A.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
2023
Discrete Ultrafilters and Homogeneity of Product Spaces
Groznova Anastasiya
,
Sipacheva Ol'ga
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 325, с. 108378
DOI
2023
Metrizability of CHART groups
Reznichenko Evgenii
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 326, с. 108408
DOI
2023
On a question of B.J. Baker and M. Laidacker concerning disjoint compacta in R^N
Frolkina O.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
DOI
2023
Topological Groups with Strong Disconnectedness Properties
Sipacheva Ol'ga
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 325, с. 108379
DOI
2022
(Isometric) universality and actions of spaces, continuously containing topological groups
Iliadis S.D.
,
Sadovnichy Yu V.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, с. 108382
DOI
2022
An inverse semigroup from uniform structures on doubles
Мануйлов В.М.
,
Zhu Jingming
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
DOI
2022
Extension of mappings from the product of pseudocompact spaces
Reznichenko Evgenii
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 322, с. 108329
DOI
2022
Functions on products of pseudocompact spaces
Reznichenko Evgenii
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 307, с. 107935
DOI
2022
Homotopy and universality
Iliadis Stavros
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
DOI
2022
On the cardinality and structure of extremally disconnected groups with linear topology
Sipacheva Ol'ga
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 2022
DOI
2022
On the character of weakly normal off of the diagonal, countably compact spaces
Kombarov A.P.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, с. 108369
DOI
2021
A new simple family of Cantor sets in R^3 all of whose projections are one-dimensional
Frolkina O.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 288, с. 1-11
DOI
2020
Admissible topologies for groups of homeomorphisms and substitutions of groups of G-spaces
Karassev A.
,
Kozlov K.L.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 275
DOI
2020
Alexander Vladimirovich Arhangel'skii
Kozlov K.L.
,
van Mill Jan
, Tkachenko M.G.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 281
DOI
2020
All projections of a typical Cantor set are Cantor sets
Frolkina Olga
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 281, с. 1-11
DOI
2020
Annihilator ideal for the action of the Steenrod algebra mod p on K(Z_p,2)
Popelensky Th
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 275
DOI
2020
Cantor sets with high-dimensional projections
Frolkina Olga
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 275, с. 1-13
DOI
2020
Complete group rings as Hecke algebras
Mikhovich Andrey
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 275, № 107027, с. 9
DOI
2020
Continuous interior selections in nonnormable spaces
Semenov P.V.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 281, с. 107206
2020
Continuous interior selections in nonnormable spaces
Semenov P.V.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 281, с. 107206
2020
Covering Tychonoff cubes by topological groups
Arhangel'skii A.V.
,
van Mill J.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
DOI
2020
Description of Outer Derivations of the GroupAlgebras
Mishchenko A.S.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
, том 275
DOI
2020
Generalizing dyadicity and Esenin-Vol'pin's Theorem
Arhangel'skii A.V.
в журнале
Topology and its Applications
, издательство
Elsevier BV
(Netherlands)
DOI
Страницы: << предыдущая
1
2
3
4
5
6
7
8
следующая >>